Numerical solutions for the fourth moment of a finite beam propagating in a random medium

Research output: Contribution to journalArticlepeer-review

Abstract

Numerical solutions of the fourth-moment differential equation are obtained for a finite, initially Gaussian beam propagating in a. two-dimensional homogeneous and isotropic random medium with a Gaussian correlation function. In addition to the covariance of the intensity fluctuations, the full spatial dependence of the fourth moment of the propagating field is described for several beam diameters and propagation lengths.

Original languageEnglish
Pages (from-to)2161-2170
Number of pages10
JournalJournal of the Optical Society of America A: Optics and Image Science, and Vision
Volume2
Issue number12
DOIs
StatePublished - 1 Dec 1985

Fingerprint

Dive into the research topics of 'Numerical solutions for the fourth moment of a finite beam propagating in a random medium'. Together they form a unique fingerprint.

Cite this